It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2011, 02:56 PM   #1
Newbie
(female)
 
Join Date: Sep 2011
Location: NY USA
Posts: 1
candyjems HB User
significant hair loss after adding Vit.D to statin

PLEASE, someone tell me if they know anything about this. I have fine hair and have always had some slight shedding of hair. I have been on Zocor 20mg for about a year and even though hair loss can be a side effect of this drug, I have not noticed anything that different. Back in May I was found to have a Vit. D deficiency and the doctor put me on a prescription of 50,000 units of Vit. D once a week for 6 weeks (apparently standard treatment) and then told me to take 1000 units of D3 every day after that. About 6-8 weeks after starting the Vit. D, I noticed a lot of hair coming out more in clumps each day. Hair on my pillow, strands in the sink if I leaned over to look in the mirror, etc. I am now having noticeable loss on the back crown of my head, not even enough hair to cover. I am FREAKING OUT. The cardiologist has not heard of a connection. I didnt think the zocor did this but does ANYONE know of any reason why combining this supplement would do this to my hair. I know cholesterol is important with hair growth...I thought that added a supplement would only help things. HELP!!!!!!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
hair problems kimberlysweet Hair Problems 0 11-16-2008 10:28 PM
Losing Lots of Hair! Please Help!! ericanicole25 Hair Loss / Alopecia 22 09-11-2008 04:05 PM
Hair falling out? chillin123 Hair Problems 12 10-31-2007 09:38 AM
another 19yr old with hair probs Angelica17 Hair Problems 1 02-17-2006 12:00 AM
Questions about hair and commercial hair products.. dstalker3 Hair Problems 2 11-30-2005 08:08 AM

Tags
hair loss, statins, statins and supplements, vitamin d



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



birchtree (4), Sachimi (2), ladybud (2), Audrey-B (2), Just-A-Boy (2), funkybreaks (2), writeleft (1), momoftrio (1), Marti (1), dragonrider00 (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 03:41 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!